Multiplicity of the special fiber of blowups

Alberto Corso, Claudia Polini, Wolmer V. Vasconcelos

Research output: Contribution to journalArticlepeer-review

22 Scopus citations


Let (R,m) be a local Cohen-Macaulay ring and let I be an m-primary ideal. In this paper we give sharp bounds on the multiplicity of the special fiber ring ℱ of I in terms of other well-known invariants of I. Special attention is then paid in studying when equality holds in these bounds, with a particular interest in the unmixedness or, better, the Cohen-Macaulayness of ℱ.

Original languageEnglish
Pages (from-to)207-219
Number of pages13
JournalMathematical Proceedings of the Cambridge Philosophical Society
Issue number2
StatePublished - Mar 2006

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Multiplicity of the special fiber of blowups'. Together they form a unique fingerprint.

Cite this